Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is it normal to have brownish discharge during medication for abnormal periods ?

i am 15, i was put on the pill for irregular periods 3 months ago. spotting greatly decreased over the few months. this past month i began to have unprotected sex. my period this month has a light amount of blood and a good amount of brownish discharge. my breasts are not sore , i dont feel different. is this normal, an infection, or (god forbid) early pregnancy?
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You are 15 and taking pills ? puberty cycles are anovulatory and irregular , there is no need to take pills for that , you have not mentioned which pills you are taking.If you are having periods most likely this is not pregnancy , you can do a card test.
Answered: Thu, 14 Apr 2011
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Junel is an oral contraceptive pill , it can be given as a combined pill also for heavy flow in teenagers but the drug can also cause irregular periods so better not to take these drugs , you can use EC pills for an unprotected intercourse.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor